| Model Number |
AUX400T15C |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
Cancer (3262)
| Date of Event |
07/01/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The manufacturer received information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and the patient developed mouth cancer.The patient required medical intervention in the form of a doctor's assessment.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to sound abatement foam.This action was reported to fda per 21 cfr part 806.The device will be corrected per res 88058.
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices. the manufacturer previously reported an allegation of an issue related to sound abatement foam became degraded and caused the patient to have mouth cancer.This event is assessed as not related to the device in this case.Based on the available information, the manufacture concludes no further action is necessary.There was no medical intervention required by the patient.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information. the manufacturer is submitting an updated report at this time.If pertinent information becomes available to the manufacturer at a later date, a follow-up report will be filed. .